# SDR SWAA2024062790210

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63588
- Aircraft time: 19,849 hours, 10,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500e-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT LH TRANSITION ANGLE CORRODED STA 500E-500F<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .005?. DAMAGE FOUND TO BE OUT OF ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-53-1A-2.;[02] CUTOUT AND REMOVED DAMAGE SECTION OF TRANSITION ANGLE FROM STA 480+10 TO STA 500I I.A.W SRM 53-00-53-2R-5;[03] FROM STA 480+10 TO STA 500 I NEW TRANSITION ANGLE FABRICATION ; INSTALLATION AND ALL NECESSARY STEPS ACCOMPLISHED UNDER TASK CARD # TTG8Q00TKXC4;[04] C/W INSPECTION;[05] C/W INSPECTION
